Results 1 to 3 of 3
Tramadol... Please help.
  1. #1
    AGR23 is offline New Member
    Join Date
    Jan 2012
    Posts
    2

    Unhappy Tramadol... Please help.

    Yesterday at around 6:00pm a friend of mine gave me Tramadol for pain, i took 100mg as he said the label suggested. i felt fine until last night when i started feeling dizzy, panic, nauseous and just over all feeling really freaky. It's now 9:03 pm the following day and the dizziness and anxiety still have not subsided and i was wondering how long this should last and if there is anything to help ease the symptoms without taking other types of medicine.

    I will feel fine for hours at a time and then i will just start feeling really worried or panicky and slightly dizzy. I have no prior history of panic attacks. Please help?

  2. #2
    AGR23 is offline New Member
    Join Date
    Jan 2012
    Posts
    2

    Default

    Also, this is the first and only time i have taken this or will take this.

  3. #3
    justwaiting2012 is offline New Member
    Join Date
    Jan 2012
    Posts
    11

    Default

    Do you have a history of kidney dysfunction? Also do you take any type of medication?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22